# SDR 2001F00157

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 651924550A
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE FLAP HALF OF HONEYCOMB MISSING AND OTHER HALF DAMAGED, UPON LANDING IN (GYE).  ALL THREE ENGINES INSPECTED.  REMOVED AND REPLACED FLAP ASSEMBLY OPS AND RIGGED IAW MM 27-51-00.  RETURNED AIRCRAFT TO SERVICE.  (M)
